# SDR 95UAL900004

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9053U
- Make and model: Boeing 737222
- Aircraft serial: 19934
- Engine: Pwa JT8D7B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Condition: Failed
- Location: Right
- Component: AE2464163E01
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD UNDER AN AMBER ALERT DUE TO LOSS OF HYDRAULIC PRESSURE.  RIGHT UPLOCK ACTUATOR HOSE FAILED AT THE B-NUT.  REPLACED HOSE SYSTEM OP CHECKS OK.
